# SDR USAA2012052900043

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 71,691 hours, 32,089 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 201042092
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

GREEN SYSTEM FLUID DECREASED IN FLIGHT TO LESS THAN 8 ABOVE AMBER.  AFTER LANDING GEAR DOWN, LOST ALL GREEN HYDRAULIC FLUID.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATING CYLINDER DOWNLOCK FLEX LINE PER AMM 32-11-22-000-001A AND PROCEDURES IN TSM 29-11-00-810-803A.  GREEN SYSTEM SERVICED TO OPERATING LEVELS.  OPS CHECKED GOOD.
